Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 157, NWS Amarillo, TX

June 14, 2012Beaver County, Cimarron County, Texas County, Oklahoma; Dallam County, Hansford County, Sherman County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 14, 2012, 8:14 PM CDT for Beaver County, Cimarron County, Texas County, Oklahoma; Dallam County, Hansford County, Sherman County, Texas. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2012, 8:14 PM CDT (01:14 UTC)
Expired
Jun 14, 2012, 9:15 PM CDT
In force
61 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Dallam County, TX, Hansford County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 147 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 8:15 PM CDTHAIL 1.56 N Guymon, OK
Jun 14, 8:15 PM CDTHAIL 1.7512 N Texhoma, OK
Jun 14, 8:44 PM CDTHAIL 14 Nw Turpin, OKFROM 7 MILES SOUTH OF THE KANSAS AND OKLAHOMA STATE LINE ALONG HOLLOW NORTH 115 AND THEN 1 MILE EAST ALONG HOLLOW EAST 0070.
Jun 14, 9:08 PM CDTTSTM WND GST 605 W Turpin, OKWITH DIME SIZE HAIL...HEAVY RAIN...LEADING TO NEAR ZERO VISIBILITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:46 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1334 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1334 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
2234 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WUUS54 KAMA 150114
SVRAMA
OKC007-025-139-TXC111-195-421-150215-
/O.NEW.KAMA.SV.W.0157.120615T0114Z-120615T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
814 PM CDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA
  EASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA
  TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA
  NORTHEASTERN DALLAM COUNTY IN THE PANHANDLE OF TEXAS
  NORTHWESTERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS
  NORTHERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 915 PM CDT

* AT 812 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
  LOCATED 8 MILES SOUTHEAST OF EVA...OR ABOUT 19 MILES WEST OF
  GUYMON...MOVING SOUTHWEST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GRIGGS...
  EVA...
  STRATFORD...
  TEXHOMA...
  GOODWELL...
  HOUGH...
  GUYMON...
  OPTIMA...
  HARDESTY...
  HOOKER...
  ADAMS...
  TYRONE...
  BAKER...
  TURPIN...
  FLORIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3621 10163 3633 10274 3700 10203 3701 10049
TIME...MOT...LOC 0114Z 052DEG 24KT 3669 10184

$$

KJS
4 follow-up statements
259 
WWUS54 KAMA 150132
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
832 PM CDT THU JUN 14 2012

TXC111-150142-
/O.CAN.KAMA.SV.W.0157.000000T0000Z-120615T0215Z/
DALLAM TX-
832 PM CDT THU JUN 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DALLAM COUNTY IS
CANCELLED...

AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3621 10163 3636 10212 3700 10203 3701 10049
TIME...MOT...LOC 0132Z 255DEG 38KT 3690 10123

$$

OKC007-025-139-TXC195-421-150215-
/O.CON.KAMA.SV.W.0157.000000T0000Z-120615T0215Z/
CIMARRON OK-TEXAS OK-BEAVER OK-HANSFORD TX-SHERMAN TX-
832 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN SHERMAN...NORTHWESTERN HANSFORD...NORTHWESTERN BEAVER...
TEXAS AND EASTERN CIMARRON COUNTIES...

AT 832 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR HOOKER...OR 20 MILES NORTHEAST OF GUYMON...MOVING EAST
AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ADAMS...TYRONE...BAKER...TURPIN AND FLORIS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TEXHOMA AND
GUYMON.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3621 10163 3636 10212 3700 10203 3701 10049
TIME...MOT...LOC 0132Z 255DEG 38KT 3690 10123

$$

KJS
574 
WWUS54 KAMA 150137
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
837 PM CDT THU JUN 14 2012

OKC025-150147-
/O.CAN.KAMA.SV.W.0157.000000T0000Z-120615T0215Z/
CIMARRON OK-
837 PM CDT THU JUN 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CIMARRON COUNTY IS
CANCELLED...

AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3636 10202 3700 10154 3701 10049 3621 10163
TIME...MOT...LOC 0137Z 255DEG 38KT 3691 10117

$$

OKC007-139-TXC195-421-150215-
/O.CON.KAMA.SV.W.0157.000000T0000Z-120615T0215Z/
TEXAS OK-BEAVER OK-HANSFORD TX-SHERMAN TX-
837 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN SHERMAN...NORTHWESTERN HANSFORD...NORTHWESTERN
BEAVER AND TEXAS COUNTIES...

AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR HOOKER...OR 17 MILES SOUTHWEST OF LIBERAL...MOVING EAST
AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ADAMS...TYRONE...BAKER...TURPIN AND FLORIS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TEXHOMA AND
GUYMON.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3636 10202 3700 10154 3701 10049 3621 10163
TIME...MOT...LOC 0137Z 255DEG 38KT 3691 10117

$$

KJS
793 
WWUS54 KAMA 150149
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
849 PM CDT THU JUN 14 2012

TXC195-421-150159-
/O.CAN.KAMA.SV.W.0157.000000T0000Z-120615T0215Z/
HANSFORD TX-SHERMAN TX-
849 PM CDT THU JUN 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERMAN AND
NORTHWESTERN HANSFORD COUNTIES IS CANCELLED...

AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3663 10134 3700 10139 3701 10049 3668 10097
TIME...MOT...LOC 0149Z 255DEG 38KT 3694 10102

$$

OKC007-139-150215-
/O.CON.KAMA.SV.W.0157.000000T0000Z-120615T0215Z/
TEXAS OK-BEAVER OK-
849 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN BEAVER AND NORTHEASTERN TEXAS COUNTIES...

AT 849 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR TYRONE...OR 11 MILES SOUTHWEST OF LIBERAL...MOVING EAST
AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TURPIN
AND FLORIS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF NORTHEASTERN TEXAS AND NORTHWESTERN BEAVER COUNTIES.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3663 10134 3700 10139 3701 10049 3668 10097
TIME...MOT...LOC 0149Z 255DEG 38KT 3694 10102

$$

KJS
046 
WWUS54 KAMA 150206
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
906 PM CDT THU JUN 14 2012

OKC007-139-150215-
/O.CON.KAMA.SV.W.0157.000000T0000Z-120615T0215Z/
TEXAS OK-BEAVER OK-
906 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN BEAVER AND NORTHEASTERN TEXAS COUNTIES...

AT 906 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES NORTH OF TURPIN...OR 7 MILES SOUTHEAST OF LIBERAL...
MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLORIS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF NORTHEASTERN TEXAS AND NORTHWESTERN BEAVER COUNTIES.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3667 10113 3700 10113 3701 10049 3668 10097
TIME...MOT...LOC 0206Z 255DEG 38KT 3699 10080

$$

KJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:10 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 14, 6:10 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
610 PM CDT THU JUN 14 2012

.AVIATION...
UPPER TROUGH WILL SLOWLY MOVE ACROSS THE PANHANDLES THIS EVENING
PRODUCING CONVECTION AT ALL THREE TAF SITES THROUGH ABOUT 06Z FRIDAY.
VFR CONDITIONS WILL PREVAIL OUTSIDE OF THE CONVECTION...WITH MVFR
CONDITIONS IN AND NEAR THE CONVECTION. IFR TO MVFR CONDITIONS WILL BE
POSSIBLE AT THE GUYMON TAF SITE BETWEEN 10Z AND 16Z FRIDAY AS A COLD
FRONT PUSHES THROUGH AND BRINGS SOME LOW CLOUDS BEHIND THE FRONT TO
THE OKLAHOMA PANHANDLE. WINDS WILL BE PRIMARILY SOUTH AND SOUTHEAST
10 TO 20 KNOTS WITH SOME HIGHER GUSTS...HOWEVER WINDS WILL BECOME
NORTHWESTERLY TO NORTHEASTERLY BEHIND THE FRONT AT BOTH THE DALHART
AND GUYMON TAF SITES THROUGH THE MORNING AND EARLY AFTERNOON HOURS.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 450 PM CDT THU JUN 14 2012/

DISCUSSION...
OF PRIMARY CONCERN THIS EVENING...AS OF 4 PM THUNDERSTORMS HAD BEGUN
TO DEVELOP ALONG A COLD FRONT NEAR THE WESTERN OKLAHOMA
PANHANDLE...AND ALSO ALONG A DRYLINE IN THE WESTERN TEXAS PANHANDLE.
THIS THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE AND SPREAD EAST
THROUGH TONIGHT AS AN UPPER LEVEL SHORTWAVE MOVES ACROSS THE
PANHANDLES. SOME OF THESE THUNDERSTORMS WILL BE STRONG TO SEVERE.

FRIDAY THROUGH SATURDAY...MOSTLY ZONAL FLOW ACROSS THE US WILL BEGIN
TO DESTABILIZE...WITH AN UPPER LEVEL LOW CUTTING OFF OVER THE DESERT
SOUTHWEST AND RETROGRADING OVER THE PACIFIC. WARM TEMPERATURES AND A
SLIGHT CHANCE FOR THUNDERSTORMS ARE EXPECTED ACROSS THE PANHANDLES. A
COLD FRONT SHOULD EDGE INTO THE WESTERN OKLAHOMA AND NORTHWESTERN
TEXAS PANHANDLES SATURDAY NIGHT...BRINGING A CHANCE OF SHOWERS AND
THUNDERSTORMS ONCE AGAIN TO THAT AREA.

SUNDAY THROUGH WEDNESDAY...THE COLD FRONT WILL PULL NORTHWARD DURING
THE DAY ON SUNDAY...AS LEE SIDE CYCLOGENESIS STRENGTHENS. CONTINUED
TO KEEP MAX TEMPS ABOVE GUIDANCE INTO EARLY NEXT WEEK AS SOUTHERLY
WINDS AND A BUILDING UPPER LEVEL RIDGE ALLOW FOR TEMPERATURES TO
REACH INTO THE UPPER 90S AND LOWER 100S. NO MENTIONABLE POPS AT THIS
TIME.

WEDNESDAY NIGHT INTO FRIDAY...A DEVELOPING SURFACE LOW PRESSURE
SYSTEM IN THE LEE OF THE ROCKIES SHOULD PULL A COLD FRONT INTO AT
LEAST THE FAR NORTHWEST PANHANDLES WEDNESDAY NIGHT. MODELS DISAGREE
SLIGHTLY AS TO HOW STRONG THIS FRONT WILL BE...SO DECIDED TO GO WITH
THE STRONGER GFS. DID NOT INTRODUCE POPS AT THIS TIME AS CONFIDENCE
IS LOW...THOUGH SOME SHOWERS AND THUNDERSTORMS MAY DEVELOP ALONG THE
FRONT IF IT STALLS ACROSS THE AREA ON THURSDAY.

NF

FIRE WEATHER...
DESPITE RELATIVE HUMIDITIES DROPPING BELOW 20 PERCENT ACROSS WESTERN
PORTIONS OF THE PANHANDLES DURING THE AFTERNOONS THROUGH
TUESDAY...20 FOOT WIND SPEEDS SHOULD BE LESS THAN 15 MPH DURING THE
AFTERNOONS. ALSO...RECENT AND EXPECTED RAINFALL HAS KEPT FUEL
MOISTURE HIGHER AND FIRE DANGER RATINGS AT LOW TO MODERATE ACROSS THE
PANHANDLES.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

08/11
Hazardous weather outlook, Jun 14, 7:51 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
751 PM CDT THU JUN 14 2012

OKZ001>003-TXZ001>020-151100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
751 PM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES THROUGH TONIGHT. LARGE HAIL TO THE SIZE OF BASEBALLS
AND DAMAGING WINDS UP TO 70 MPH WILL BE THE PRIMARY HAZARDS. IN
ADDITION...HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING OR FLASH
FLOODING.

CAUTION IS ADVISED ON AREA LAKES TONIGHT DUE TO STRONG SOUTHERLY
WINDS 15 TO 25 MPH WITH HIGHER GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MOSTLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ACROSS
MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES FRIDAY AND SATURDAY. WHILE
ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME...A FEW
STORMS MAY BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS
THE PRIMARY HAZARDS. IN ADDITION...HEAVY RAIN DURING THIS PERIOD MAY
ALSO CAUSE LOCALIZED FLOODING OR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT ACROSS THE TEXAS
AND OKLAHOMA PANHANDLES. LIMITED SPOTTER ACTIVATION MAY BE NEEDED
AGAIN ON FRIDAY AND SATURDAY ACROSS THE PANHANDLES.

SCHNEIDER

In the hours before

Local storm report, Jun 14, 7:53 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
753 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             2 N GUYMON              36.72N 101.48W
06/14/2012  E1.00 INCH       TEXAS              OK   TRAINED SPOTTER

&&

EVENT NUMBER AMA1200539

ABM
Local storm report, Jun 14, 7:57 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
757 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     HAIL             1 W GUYMON              36.69N 101.50W
06/14/2012  M1.00 INCH       TEXAS              OK   PUBLIC

&&

EVENT NUMBER AMA1200540

FENNER
Local storm report, Jun 14, 7:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
758 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HAIL             1 W GUYMON              36.69N 101.50W
06/14/2012  M1.75 INCH       TEXAS              OK   PUBLIC

&&

EVENT NUMBER AMA1200541

FENNER
Local storm report, Jun 14, 8:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
807 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     2 WSW CLARENDON         34.92N 100.93W
06/14/2012  M66 MPH          DONLEY             TX   MESONET

&&

EVENT NUMBER AMA1200542

ABM
Local storm report, Jun 14, 8:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
808 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             1 S GUYMON              36.67N 101.48W
06/14/2012  E0.75 INCH       TEXAS              OK   PUBLIC

&&

EVENT NUMBER AMA1200544

COCKRELL
Local storm report, Jun 14, 8:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
809 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             GROOM                   35.20N 101.11W
06/14/2012  M0.88 INCH       CARSON             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1200546

FENNER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:10 PM CDTSevere Thunderstorm WarningAMATexas65 min
Jun 14, 9:13 PM CDTSevere Thunderstorm WarningAMABeaver62 min
Jun 14, 9:41 PM CDTSevere Thunderstorm WarningAMABeaver64 min
Jun 14, 7:42 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray63 min
Jun 14, 8:46 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler59 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.